# SDR ABXA9600545

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99105014
- Condition: Cracked
- Location: Bs 237 - 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CUSP WEB CRACKED AT STA 237 TO 242 RIGHT.  REPLACED CUSP IAW DC-9 SRM 51-30-1 AND 51-30-2.
